# SDR MALA000504

- Difficulty date: August 7, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, CREW REPORTED BIRD STRIKE OUTBOUND MSP, DUE TO MAINTENANCE AVAILIBILITY AT OUTSTATION CREW DID A AIR TURNBACK TO MSP.  NO EVIDENCE OF BIRD STRIKE WAS FOUND.  MAINTENANCE PERFORMED A COMPLETE INSPECTION OF ENTIRE EXTERIOR OF AC, NO BIRD STRIKE EVIDENCE NOTED.  NO DAMAGE NOTED, INSPECTED PROP/INTAKES AND GEARS, INCLUDING WING LEADING EDGES AND SURFACES COMPLETED IAW GMM14-26-1.
